# SDR ASAA2015110313701

- Difficulty date: November 3, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A1220
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT SIDEWALL PANEL SUPPORT HAS LIGHT CORROSION AROUND HOLE AT BS 727D BETWEEN STR24L AND STR25L.  ACFT GROUNDED.  ORIGINAL .063, REMOVED .004, REMAINING MATERIAL .059, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07-1A-1. ALODINED AND PRIMED IAW SRM 51-20-01-0G-0.  REMOVED DOT.
